# SDR FDEA201501060046

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 64,128 hours, 20,472 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOLLOWING TWO HOURS DE-ICE, ACFT FILLED WITH SMOKE WHEN APPLYING APU BLEED AIR. AFT CARGO SMOKE WARNING ACTIVATED.   R & R BOTH WATER SEPARATOR BAGS IAW AMM 21- 51- 16-03.  RAN APU & BLEED TO BURN OUT PACKS IAW AMM 21-51-00-03.  AFTER BURNOUT OF PACK OF 2 HRS NO SMOKE PRESENT.  RAN BOTH ENGS IAW JRH 5 & O SMOKE WARNINGS.
